So Monday I was really tired and my throat felt scratchy. Stayed home Tuesday with extreme fatigue, swollen/achy throat and neck, smaller appetite than normal, and a migraine.
Wednesday I had very uncomfortable aching in my armpits accompanied by body odor from my armpits, which I don't ever get, along with the same fatigue, swollen throat, and some aching around my groin region.
By yesterday my upper body felt okay, but my lower back/buttocks/upper thighs (the back of them) ached all day. The pain radiated from the base of my spine almost and wraps around my hips, and I can feel it all the way to the backs of my knees at times. It's a full ache.
Today it feels almost unbearable. There is no way I can sit or lay that is more comfortable. I leaned foreword to pick something up earlier and it was unbearable. All of the pain I've felt over the last couple days (armpits and back especially) feels like I worked out really hard/improperly the day before and have sore or injured muscles.
I've tried to gently palp for swollen lymph nodes, but nothing seems unusual, but all of my pain is very directly in lymph areas.
At first I thought I was catching a flu, but no other symptoms have developed.
I just lost my health insurance through work on the first and can't re-apply through the state until mid-November, and as a part-time worker and student visiting the doctor isn't really a possibility.
More about me: 25, female, healthy weight, definitely not pregnant, nonsmoker, no drugs (besides prescribed amphetamine salts), I was in two car accidents a little less than a year ago that resulted in low back pain, but have not had issues with it for months, occasionally get an immobilizing pinched nerve in my lower back but have not had it happen in over a year, currently experiencing possible vaginal thrush :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?